# SDR 01FDEA00581

- Difficulty date: July 18, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 43,460 hours, 21,049 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: ALC750212
- Condition: Cracked
- Location: Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB CTR L/E OUTBOARD SIDE UPPER ROW NUTPLATE RETAINER/LAND HAS 2 FT CRACK AT STA XFS 166.  *S/D*  REMOVED AND REPLACED CHORD ANGLE PER SRM 55-10-01.
